# SDR DALA2023011700357

- Difficulty date: January 16, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 29,788 hours, 3,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DONT PASS TEST EPSU, EMERGENCY POWER SUPPLY UNIT 16WL -UNIT FAULT- LED COMES ON DURING TEST IN PASSENGER CABIN (1 EA).   REPLACED EPSU-EMERGENCY POWER SUPPLY UNIT 16WL IN PASSENGER CABIN (1 EA).
